MathSciNet Relay Station
MathSciNet bibliographic data
MR1443749 (98h:55012) 55P35 (55S15)
Guest, Martin A.; Kozlowsky, Andrzej; Yamaguchi, Kohhei Homological stability of oriented configuration spaces. J. Math. Kyoto Univ. 36 (1996), no. 4, 809–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement